If you need an accessible version of this item please contact JSTOR User Support

Recursive Competitive Equilibrium: The Case of Homogeneous Households

Edward C. Prescott and Rajnish Mehra
Econometrica
Vol. 48, No. 6 (Sep., 1980), pp. 1365-1379
Published by: Econometric Society
DOI: 10.2307/1912812
Stable URL: http://www.jstor.org/stable/1912812
Page Count: 15
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Recursive Competitive Equilibrium: The Case of Homogeneous Households
Preview not available

Abstract

Recursive equilibrium theory is extended and generalized. Optimality of equilibria and supportability of optima are established in a direct way. Four economic applications are reformulated as recursive competitive equilibria and analyzed.

Page Thumbnails

  • Thumbnail: Page 
1365
    1365
  • Thumbnail: Page 
1366
    1366
  • Thumbnail: Page 
1367
    1367
  • Thumbnail: Page 
1368
    1368
  • Thumbnail: Page 
1369
    1369
  • Thumbnail: Page 
1370
    1370
  • Thumbnail: Page 
1371
    1371
  • Thumbnail: Page 
1372
    1372
  • Thumbnail: Page 
1373
    1373
  • Thumbnail: Page 
1374
    1374
  • Thumbnail: Page 
1375
    1375
  • Thumbnail: Page 
1376
    1376
  • Thumbnail: Page 
1377
    1377
  • Thumbnail: Page 
1378
    1378
  • Thumbnail: Page 
1379
    1379